Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 28, 2016, 6:19 AM CDT for Hancock County, Harrison County, Jackson County, Mississippi. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2016, 6:19 AM CDT (11:19 UTC)
- Expired
- Apr 28, 2016, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Hancock County, MS, Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 92 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 7:15 AM CDT | HEAVY RAIN 6.5 | Saucier, MS | |
| Apr 28, 7:17 AM CDT | FLASH FLOOD | 5 Ese Lyman, MS | WATER RESCUE ON ONEAL DRIVE IN GULFPORT. |
| Apr 28, 7:26 AM CDT | FLASH FLOOD | Gulfport, MS | STANDING WATER NORTH AND SOUTH OF I-10 IN LONG BEACH...GULFPORT...BILOXI...DIBERVILLE AND RURAL HARRISON COUNTY. WATER ENTERING A HOME ON KIMBERLY DRIVE IN GULFPORT. |
| Apr 28, 7:33 AM CDT | HEAVY RAIN 4.5 | 5 Nw Biloxi, MS | PERSONAL WEATHER STATION REPORTED 4.5 INCHES OF RAIN IN WOOLMARKET. VIA SOCIAL MEDIA. |
| Apr 28, 8:10 AM CDT | HEAVY RAIN 6.66 | 4 N Gulfport, MS | |
| Apr 28, 8:10 AM CDT | HEAVY RAIN 9.98 | 7 Nw Biloxi, MS | AS OF 810AM EMERGENCY MANAGEMENT IN HARRISON COUNTY MEASURED NEAR 10 INCHES OF RAIN AT 7473 WOOLMARKET RD. |
| Apr 28, 8:30 AM CDT | HEAVY RAIN 5.33 | 5 Se Saucier, MS | |
| Apr 28, 8:30 AM CDT | HEAVY RAIN 9.48 | Lyman, MS | |
| Apr 28, 8:35 AM CDT | HEAVY RAIN 3.19 | Diamondhead, MS | |
| Apr 28, 9:15 AM CDT | FLASH FLOOD | 4 N Gulfport, MS | MULTIPLE HOMES AND BUSINESSES FLOODED NEAR THREE RIVER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
721
WGUS54 KLIX 281119
FFWLIX
MSC045-047-059-281415-
/O.NEW.KLIX.FF.W.0020.160428T1119Z-160428T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
619 AM CDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHWESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
NORTHEASTERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 915 AM CDT
* AT 617 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN
HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...DIAMONDHEAD...ST.
MARTIN...D'IBERVILLE...GULF HILLS...SAUCIER...LATIMER...LYMAN...GULF PARK
ESTATES...KILN AND GULFPORT AIRPORT.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3038 8941 3065 8943 3065 8924 3066 8924
3065 8882 3037 8877
$$2 follow-up statements
163
WGUS74 KLIX 281242
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 AM CDT THU APR 28 2016
MSC045-047-059-281415-
/O.CON.KLIX.FF.W.0020.000000T0000Z-160428T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-JACKSON MS-HANCOCK MS-
742 AM CDT THU APR 28 2016
...THIS IS A FLASH FLOOD EMERGENCY FOR HARRISON COUNTY
INCLUDING GULFPORT AND BILOXI...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HARRISON...SOUTHWESTERN JACKSON AND NORTHEASTERN HANCOCK COUNTIES...
AT 738 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FOUR TO SIX INCHES OF RAIN HAS
BEEN REPORTED OVER PORTIONS OF HARRISON COUNTY WITH LOCALLY HIGHER
AMOUNTS LIKELY. FLASH FLOODING IS ALREADY OCCURRING OVER PORTIONS OF
HARRISON COUNTY.
THIS IS A FLASH FLOOD EMERGENCY FOR HARRISON COUNTY. THIS IS A
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...DIAMONDHEAD...ST. MARTIN...
D'IBERVILLE...GULF HILLS...SAUCIER...LATIMER...LYMAN...GULF PARK ESTATES...
KILN AND GULFPORT AIRPORT.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3038 8941 3065 8943 3065 8924 3066 8924
3065 8882 3037 8877
$$371
WGUS74 KLIX 281351
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
851 AM CDT THU APR 28 2016
MSC045-047-059-281415-
/O.CON.KLIX.FF.W.0020.000000T0000Z-160428T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-JACKSON MS-HANCOCK MS-
851 AM CDT THU APR 28 2016
...THIS IS A FLASH FLOOD EMERGENCY FOR PORTIONS OF
HANCOCK...HARRISON AND JACKSON COUNTIES IN SOUTHERN
MISSISSIPPI UNTIL 915 AM CDT...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HARRISON...SOUTHWESTERN JACKSON AND NORTHEASTERN HANCOCK COUNTIES...
AT 848 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. SIGNIFICANT
FLASH FLOODING IS OCCURRING WITHIN THE WARNED AREA.
THIS IS A FLASH FLOOD EMERGENCY FOR BILOXI AND GULFPORT. THIS IS A
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...DIAMONDHEAD...ST. MARTIN...
D'IBERVILLE...GULF HILLS...SAUCIER...LATIMER...LYMAN...GULF PARK ESTATES...
KILN AND GULFPORT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3038 8941 3065 8943 3065 8924 3066 8924
3065 8882 3037 8877
$$
24/RRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:09 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 28, 4:09 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
409 AM CDT THU APR 28 2016
.SHORT TERM... RADAR BEGAN SHOWING SHOWER INITIATION AROUND 07Z ALONG
THE ATCHAFALAYA BASIN WITH COVERAGE CONTINUING TO EXPAND NORTHEAST
THROUGH THE TYPING OF THIS DISCUSSION. THE WIDTH OF ACTIVITY EXTENDS
FROM WEST OF BTR TO AROUND BIX. THIS REGION IS FULL OF MOISTURE RICH
SURFACE AIR WITH DEWPOINTS IN THE 70S. NORTH OF BTR SHOWS TD'S
DROPPING OF CONSIDERABLY. FEW CHANGES SYNOPTICALLY WILL ALLOW FOR
FAIRLY STEADY SW TO NE STREAM OF SHOWERS AND THUNDERSTORMS
THROUGHOUT THE DAY. THUNDER WILL LIKELY BE LIMITED THIS MORNING
ALTHOUGH DO HAVE SOME STRIKES OBSERVED JUST NORTH OF THE WFO THIS
MORNING. SO WENT WITH ISOLATED THUNDERSTORMS IN THE MORNING PERIOD
AND MORE WIDESPREAD STORMS IN THE AFTERNOON. OVERALL COVERAGE SHOULD
REMAIN FAIRLY STEADY TODAY PER MESO AND MEDIUM RANGE MODELS. MODEL
SOUNDINGS DO SHOW THE POTENTIAL FOR AT LEAST A FEW STRONG TO
SEVERE STORMS TODAY WITH MID LEVELS COLD ENOUGH TO PRODUCE MILDLY
STEEP LAPSE RATES AND CAPE VALUES UPWARDS OF 3000 J/KG. THIS IN
COMBINATION WITH WBZ UNDER 10KFT SUGGEST HAIL WILL BE THE GREATEST
THREAT TODAY. INSTABILITY BEING QUITE ELEVATED AND WARM LOW LEVELS
SHOULD AIDE IN HAIL MELTING AND LIMIT SIZE TO MARGINALLY SEVERE
LEVELS.
ACTIVITY WILL BEGIN TO TAPER THIS EVENING THROUGH MOST OF FRIDAY AS
UPPER LEVEL RIDGE OVER THE SWRN GULF OF MEXICO BUILDS NORTHEAST.
THIS WILL LIMIT CONVECTION TO NORTHERN FRINGES OF THE CWA FRIDAY
AFTERNOON. ADDITIONALLY...TEMPS WILL LIKELY RESPOND TO INCREASING
HEIGHTS SO INCREASED HIGHS INTO THE UPPER 80S FOR ALL EXCEPT COASTAL
AREAS.
&&
.LONG TERM...
HEADING INTO THE WEEKEND AN UPPER LEVEL LOW WILL ROTATE NORTHEAST
OUT OF THE DESERT SOUTHWEST AND MOVE INTO THE CENTRAL
PLAINS...WEAKENING AS IT DOES SO. THE RIDGE OVERHEAD WILL BEGIN TO
SUPPRESS SOUTHWARD AND ALLOW FOR SHOWERS AND STORMS TO SPREAD
SOUTHEAST OVER THE AREA. COULD HAVE A RELATIVELY HIGH GRADIENT IN
RAIN CHANCES RANGING FROM BARELY 20 PERCENT ON THE MS COAST TO
NEARLY 50 PERCENT IN POINT COUPEE PARISH.
WEAK COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL FINALLY REACH
THE AREA ON SUNDAY AS THE TROUGH IS ABSORBED BY GENERAL TROUGHING
ALREADY IN PLACE OVER THE NORTHEASTERN CONUS. THIS BOUNDARY WILL BE
PROMOTE MORE WIDESPREAD DEVELOPMENT WITH POPS AS HIGH AS 70 PERCENT.
ALTHOUGH RAIN CHANCES WILL LOWER GOING INTO NEXT WEEK AS THE
BOUNDARY WEAKENS...LIKELY TO HAVE UNSETTLED WEATHER UNTIL SECONDARY
UPPER TROUGH SHIFTS SOUTH OUT OF CANADA AND PUSHES MOISTURE SOUTH
INTO THE GULF OF MEXICO.
MEFFER
&&
.AVIATION... MOST TERMINALS HAVE DEVELOPED MVFR CEILINGS OVER THE
LAST COUPLE OF HOURS...WITH KHUM REPORTING IFR CEILINGS. EXPECT THIS
TREND TO CONTINUE FOR THE REMAINDER OF THE OVERNIGHT HOURS AND INTO
MID-MORNING. RADAR HAS SHOWN THE DEVELOPMENT OF SHRA OVER THE LAST
HOUR OR SO...AS WAS INDICATED BY THE MESOSCALE SHORT TERM MODELING.
HAVE NOT SEEN ANY THUNDER REPORTED YET...BUT CANNOT RULE IT OUT.
WILL CONTINUE TO MONITOR RADAR TRENDS WITH AN EYE TOWARD REMOVING
MENTION OF THUNDER AND JUST GO WITH SHRA. DO EXPECT AN IMPROVEMENT
TO VFR CONDITIONS BY 18Z. LIKELY TO BE A REPEAT OF MVFR CEILINGS
AFTER 06Z FRIDAY. 35
&&
.MARINE...
SHORTWAVE RIDGING ALOFT SHOULD ALLOW WIND AND WAVE CONDITIONS TO
RELAX FOR ABOUT 24 HOURS BEFORE GRADIENT BEGINS TO TIGHTEN AGAIN AS
LOW PRESSURE DEVELOPS OVER WEST TEXAS. LIKELY TO RENEW EXERCISE
CAUTION HEADLINES OVER THE WESTERN WATERS BY MIDDAY FRIDAY. DO NOT
ANTICIPATE WINDS/WAVES TO BECOME STRONG ENOUGH TO JUSTIFY SMALL
CRAFT ADVISORIES THOUGH. THE EXERCISE CAUTION HEADLINES MAY BE
NECESSARY THROUGH MUCH OF THE WEEKEND...AT LEAST OVER THE WESTERN
WATERS. 35
&&
.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 68 87 68 / 40 20 20 10
BTR 86 70 88 70 / 50 10 10 10
ASD 83 70 86 70 / 60 10 10 10
MSY 82 72 86 71 / 60 10 10 10
GPT 82 72 83 71 / 60 10 10 10
PQL 82 68 84 68 / 60 10 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 28, 5:27 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 527 AM CDT THU APR 28 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-282230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 527 AM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE WEATHER ON TODAY WITH LARGE HAIL AND DAMAGING THUNDERSTORMS WINDS BEING THE MAIN THREATS. FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY DURING THE PERIOD...WITH MORE NUMEROUS THUNDERSTORMS EXPECTED ON SUNDAY. A FEW OF THE STORMS ON SUNDAY COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... PLEASE SEND ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 28, 3:48 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 348 AM CDT THU APR 28 2016 MSZ077-080-280915- PEARL RIVER-HANCOCK- 348 AM CDT THU APR 28 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PEARL RIVER AND NORTHEASTERN HANCOCK COUNTIES... AT 346 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER MCNEIL...OR 9 MILES NORTH OF PICAYUNE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PICAYUNE AND MCNEIL. LAT...LON 3060 8934 3054 8967 3072 8973 3086 8934 TIME...MOT...LOC 0846Z 253DEG 25KT 3066 8962
Special weather statement, Apr 28, 4:22 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 AM CDT THU APR 28 2016
MSZ077-080-081-280945-
PEARL RIVER-HANCOCK-HARRISON-
422 AM CDT THU APR 28 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PEARL
RIVER...NORTHWESTERN HARRISON AND NORTHEASTERN HANCOCK COUNTIES...
AT 421 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED 11 MILES EAST OF
MCNEIL...OR 14 MILES NORTHEAST OF PICAYUNE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAUCIER...LYMAN AND KILN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3065 8934 3065 8924 3068 8924 3068 8914
3043 8915 3044 8957 3071 8954 3073 8934
TIME...MOT...LOC 0921Z 269DEG 20KT 3062 8945The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:48 AM CDT | Special Weather Statement | LIX | Pearl River | 27 min |
| Apr 28, 4:22 AM CDT | Special Weather Statement | LIX | Hancock | 23 min |
| Apr 28, 4:40 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 50 min |
| Apr 28, 5:26 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 49 min |
| Apr 28, 5:35 AM CDT | Tornado Warning | LIX | Harrison | 25 min |
| Apr 28, 5:55 AM CDT | Tornado Warning | LIX | Harrison | 35 min |
| Apr 28, 6:31 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 29 min |
| Apr 28, 6:35 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 25 min |
| Apr 28, 8:09 AM CDT | River Flood Warning | LIX | Harrison | 68 hr |
| Apr 28, 8:17 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Pearl River | 3 hr |
| Apr 28, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 57 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | LIX | Harrison | 114 min |
| Apr 28, 9:39 AM CDT | Flash Flood Watch | LIX | 6 hr | |
| Apr 28, 9:39 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 2 hr |
| Apr 28, 11:04 AM CDT | River Flood Warning | LIX | Harrison | 28 hr |
| Apr 28, 11:16 AM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Apr 28, 11:17 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 28, 11:20 AM CDT | River Flood Warning | LIX | Pearl River | 14 hr |
Nearby
Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.